# SDR HNAA2008102900321

- Difficulty date: October 17, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 41,157 hours, 44,959 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 8300101
- Part serial: DCL37591
- Condition: Bypassing
- Location: Nlg
- Part time: 41,157 hours, 44,959 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 4165 LGA TO ROA.  THE GEAR WAS SELECTED DOWN ON APPROACH.  THE MAIN GEAR INDICATION WAS NORMAL AND THE NOSE GEAR INDICATION WAS RED.  THE ALTERNATE INDICATION WAS NOT INDICATING AND THE APPROACH WAS MISSED.  THE GEAR WAS THEN CYCLED FOR A SECOND TIME AND ALL INDICATIONS WERE NORMAL.  ALL THREE GEAR DOWN AND LOCKED INDICATED WERE ILLUMINATED BY THREE GREEN LIGHTS.  THE PLANE LANDED WITHOUT INCIDENT.  IN ROA THE NOSE GEAR WAS SWUNG.  IT WAS REPORTED THAT THE NOSE GEAR WAS SLOW AND THE DOORS WOULD STUTTER WHEN OPENING.  FLUID COULD ALSO BE HEARD BYPASSING IN THE GEAR WELL.  THE NOSE RETRACTION ACTUATOR WAS REMOVED AND REPLACED IN ACCORDANCE WITH MM 32-30-31.  THE GEAR WAS AGAIN CYCLED AND THE OPERATIONAL CHECK WAS GOOD.
